Opuscula Mathematica
Opuscula Math. 32, no. 4 (), 675-687
http://dx.doi.org/10.7494/OpMath.2012.32.4.675
Opuscula Mathematica

Symbolic approach to the general cubic decomposition of polynomial sequences. Results for several orthogonal and symmetric cases



Abstract. We deal with a symbolic approach to the cubic decomposition (CD) of polynomial sequences - presented in a previous article referenced herein - which allows us to compute explicitly the first elements of the nine component sequences of a CD. Properties are investigated and several experimental results are discussed, related to the CD of some widely known orthogonal sequences. Results concerning the symmetric character of the component sequences are established.
Keywords: symmetric polynomials, orthogonal polynomials, cubic decomposition, symbolic computations, Mathematica 8.0.1.0.
Mathematics Subject Classification: 33C45, 33D45, 42C05, 33F10, 68W30, 68-04.
Cite this article as:
Teresa A. Mesquita, Z. Da Rocha, Symbolic approach to the general cubic decomposition of polynomial sequences. Results for several orthogonal and symmetric cases, Opuscula Math. 32, no. 4 (2012), 675-687, http://dx.doi.org/10.7494/OpMath.2012.32.4.675
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.